# SDR CA131105007

- Difficulty date: November 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 63,844 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 63,367 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE HEAVY MAINTENANCE, EXCESSIVE PITTING AND EXFOLIATION CORROSION WERE FOUND ON THE LT WING UPPER SKIN, EXTERNAL SURFACE.  THE CORROSION IS LOCATED ON THE WING SKIN JUST ABOVE BOTH THE FORWARD AND AFT SPARS.  THE CORROSION APPEARS TO FOLLOW THE PATTERN OF THE BLACK "DO NOT WALK OUTSIDE" LINE PAINTED ON THE TOP OF THE WING.  REPAIRED IAW RDAS FROM ACFT MFG.
